# SDR AALA20140804009

- Difficulty date: August 4, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- Aircraft time: 71,132 hours, 37,394 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 2 CABIN PRESS CONTROLLER INOPERATIVE WITH NR 1 CONTROLLER ON PLACARD.  FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 2 CABIN PRESS CONTROLLER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
